# SDR WVER2017022093802

- Difficulty date: February 11, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N938LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15038
- Aircraft time: 28,902 hours, 24,115 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH6909362811
- Condition: Corroded
- Location: Fuselage
- Part time: 28,902 hours, 24,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL CORRODED BETWEEN FS 485.00 TO 570.00.
